# SDR CALA2021053100761

- Difficulty date: May 31, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 39,439 hours, 24,362 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 REF L-P 6279380 FASTENER  MISSING ENG1 OB PYLON 413EL REPLACED FASTENER REF IPC 54-52-11-01A. TOMC NOTIFED.
